Dynamics of a new family of iterative processes for quadratic polynomials. Jiménez, J. M. G., Hernández-Verón, M. Á., & Álvarez, N. R. J. Computational Applied Mathematics, 233(10):2688-2695, 2010.
Dynamics of a new family of iterative processes for quadratic polynomials. [link]Link  Dynamics of a new family of iterative processes for quadratic polynomials. [link]Paper  bibtex   
@article{journals/jcam/GutierrezHR10,
  added-at = {2016-01-25T00:00:00.000+0100},
  author = {Jiménez, José Manuel Gutiérrez and Hernández-Verón, Miguel Ángel and Álvarez, Natalia Romero},
  biburl = {http://www.bibsonomy.org/bibtex/2b227277c75c0df877bf3d10e5d31bd13/dblp},
  ee = {http://dx.doi.org/10.1016/j.cam.2009.11.017},
  interhash = {68b79f5e65e50be1486d605ad384ac69},
  intrahash = {b227277c75c0df877bf3d10e5d31bd13},
  journal = {J. Computational Applied Mathematics},
  keywords = {dblp},
  number = 10,
  pages = {2688-2695},
  timestamp = {2016-01-26T11:36:53.000+0100},
  title = {Dynamics of a new family of iterative processes for quadratic polynomials.},
  url = {http://dblp.uni-trier.de/db/journals/jcam/jcam233.html#GutierrezHR10},
  volume = 233,
  year = 2010
}
Downloads: 0